# SDR S84A2000001

- Difficulty date: January 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266US
- Make and model: Boeing 727251
- Aircraft serial: 19985
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MBJ - FLT 302 - R1 DOOR O/H EMERGENCY LIGHT INOPERABLE.  RESECURED OPS CHECK IAW 33-50-01.  OPS CHECK GOOD.  (X)
